# SDR DL72K951305

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Flap
- Component: 651622296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SHOP INSPECTION, TWO RIBS WERE FOUND TO BE CRACKED.  ITEM NR 1 RIB NR 16 RIB CRACKED, A REPAIR WAS INSTALLED PER SRM 57-50-3.  ITEM NR 2 RIB NR 17 CRACKED.  A REPAIR WAS INSTALLED PER 57-50-3.  RT WING NR 6 L/E SLAT.
